MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-3-20-10
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a non-medtronic intermediate catheter was advanced to the distal portion of m1.Thrombectomy was attempted several times using a direct aspiration first pass technique (adapt), but the thrombus could not be retrieved, so the solitaire fr thrombus retrieval stent (sfr) was used to perform a combined technique.When the sfr was inserted into a non-medtronic microcatheter and the push wire was pressed, there was a stronger resistance than usual.While resistance was felt, the push wire was continuously advanced, resulting in the sfr becoming stuck within the catheter.All microcatheters were removed and replaced with new ones of the same model.Adapt was performed again using a non-medtronic intermediate catheter, resulting in recanalization, and the procedure was safely completed.No patient symptoms or complications were associated with this event.The patient was undergoing thrombectomy surgery for treatment of poor blood flow in the distal (m2) segment of the right middle cerebral artery (mca).The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Ancillary devices included an 8f optima guidecatheter, stryker track21 microcatheter, and synchro select standard guidewire.
 
Event or Problem Description
Additional information received that lesion characteristics include on the left side, around the middle of the mca, the vascular system is 2.3 mm.Vessel tortuosity was moderate.The patient¿s post-thrombectomy condition was tici3.There was resistance in the middle of the catheter.A continuous saline flush was administered and maintained as indicated in the ifu.Vecta 46 was the intermediate catheter by stryker.
 
Additional Manufacturer Narrative

Brand Name
SOLITAIRE X
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23525946
Report Number2029214-2025-02376
Device Sequence Number9084223
Product Code NRY
UDI-Device Identifier00763000367619
UDI-Public(01)00763000367619(17)270913(10)B788994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFR4-3-20-10
Device Catalogue NumberSFR4-3-20-10
Device Lot NumberB788994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown